# SDR USAA920071114

- Difficulty date: October 14, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 54,742 hours, 36,808 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C16 CHECK, RIGHT WING LOWER WING CHORD CRACKED, WS 135.5.  REPAIRED RIGHT WING LOWER CHORD, WS 135.5 IAW USAIRWAYS EA 98943.
